# SDR SWIA200413574

- Difficulty date: July 2, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 24,691 hours, 31,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MOST EMERGENCY FLOOR LIGHTING STRIP INOPERATIVE.  REPAIRED BROKEN WIRE AND REPLACED BLOWN FUSE.  OPERATIONAL CHECK GOOD.
